CaltechAUTHORS
  A Caltech Library Service

Convergence of regularized, renormalized perturbation series for super-renormalizable field theories

Simon, B. (1969) Convergence of regularized, renormalized perturbation series for super-renormalizable field theories. Il Nuovo Cimento A Series 10, 59 (1). pp. 199-214. ISSN 0369-3546. https://resolver.caltech.edu/CaltechAUTHORS:20181120-145801316

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181120-145801316

Abstract

It is shown for the two-dimensional scalar Yukawa interaction, that the renormalized perturbation series has at least a finite radius of convergence when a regularized space-time and momentum space. This is accomplished by writing down the explicit renormalized series, studying some of its associated combinatorics, and applying Caianiello's standard arguments on the unrenormalized series ( 16 ). The result extends to any super-renormalizable theory of the φ ψ¯ψ form.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf02756356DOIArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© Italian Society of Physics 1969. (ricevuto il 12 Agosto 1968) This paper was written with partial support of the Air Force Research and Development Command under Contract No. AF 49(638)-1545. It is a pleasure to thank Prof. A. S. Wightman who originally suggested the problem, for his patience, advice and aid. I should also like to thank Prof. E. R. Caianiello for an enlightening correspondence on this paper.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR)AF 49(638)-1545
NSF Graduate Research FellowshipUNSPECIFIED
Subject Keywords:Perturbation Series; Yukawa Interaction; Disjoint Cycle; Finite Radius; Vacuum Diagram
Issue or Number:1
Record Number:CaltechAUTHORS:20181120-145801316
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181120-145801316
Official Citation:Simon, B. New Cimento A (1965-1970) (1969) 59: 199. https://doi.org/10.1007/BF02756356
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:91093
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:20 Nov 2018 23:08
Last Modified:03 Oct 2019 20:31

Repository Staff Only: item control page